American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Jan Šťovíček and David Pospíšil. On compactly generated torsion pairs and the classification of co-$t$-structures for commutative noetherian rings. Trans. Amer. Math. Soc. 368 (2016) 6325-6361.
Abstract, references, and article information   
View Article: PDF

[2] Fernando Muro. Homotopy units in $A$-infinity algebras. Trans. Amer. Math. Soc. 368 (2016) 2145-2184.
Abstract, references, and article information   
View Article: PDF

[3] Kristine Bauer, Brenda Johnson and Randy McCarthy; with an appendix by Rosona Eldred. Cross effects and calculus in an unbased setting. Trans. Amer. Math. Soc. 367 (2015) 6671-6718.
Abstract, references, and article information   
View Article: PDF

[4] Joana Cirici. Cofibrant models of diagrams: Mixed Hodge structures in rational homotopy. Trans. Amer. Math. Soc. 367 (2015) 5935-5970.
Abstract, references, and article information   
View Article: PDF

[5] Julia E. Bergner. Complete Segal spaces arising from simplicial categories. Trans. Amer. Math. Soc. 361 (2009) 525-546. MR 2439415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Laura Scull. A model category structure for equivariant algebraic models. Trans. Amer. Math. Soc. 360 (2008) 2505-2525. MR 2373323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Julia E. Bergner. A model category structure on the category of simplicial categories. Trans. Amer. Math. Soc. 359 (2007) 2043-2058. MR 2276611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marcel Bökstedt and Iver Ottosen. An alternative approach to homotopy operations. Trans. Amer. Math. Soc. 358 (2006) 3985-3995. MR 2219006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Steven Lillywhite. Formality in an equivariant setting. Trans. Amer. Math. Soc. 355 (2003) 2771-2793. MR 1975399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Olivier Renaudin. Localisation homotopique et tour de Taylor pour une catégorie abélienne. Trans. Amer. Math. Soc. 354 (2002) 75-89. MR 1859026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Norihiko Minami. Hecke algebras and cohomotopical Mackey functors. Trans. Amer. Math. Soc. 351 (1999) 4481-4513. MR 1487626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alex Heller. Erratum to: ``Homotopy in functor categories'' . Trans. Amer. Math. Soc. 279 (1983) 429. MR 704625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alex Heller. Homotopy in functor categories . Trans. Amer. Math. Soc. 272 (1982) 185-202. MR 656485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia